Title: Maximum size of the alligator (Alligator mississippiensis)
Authors: Woodward, A.R.; White, John H.; Linda, Stephen B.
Year: 1995
Source: Journal of Herpetology, v.29 no.4, p.507-513 [GA-R]

Download Now!
IMPORTANT: Please make sure your pop-up block is turned off before downloading a publication.

If you are unable to download a document and need a "hardcopy", please e-mail Jan.Boyett@MyFWC.com or use the contact form; include the following information: Name, full address, name(s) of desired publication, reason hardcopy needed. Please allow 4-6 weeks for delivery. Only one copy of each publication will be sent.